# SDR AALA2019031859002

- Difficulty date: March 14, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug MD 83
- Aircraft serial: 53565
- Aircraft time: 59,256 hours, 29,686 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: 20219742
- Part serial: 116710
- Condition: Faulty
- Location: Outflow Valve
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PILOT REPORTED THAT THE AUTO 1 PRESSURE CONTROLLER WAS INOPERATIVE,  LIGHT ILLUMINATED, PRESSURIZATION SYSTEM FAILED.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE PERFORMED A BITE TEST, AND FOUND THE NR 1 CONTROLLER HAD FAULTED.  DETERMINED THAT IT WAS THE MOTOR.  REMOVED AND REPLACED THE OUTFLOW VALVE ACTUATOR AND VALVE NOZZLE IAW AMM 21-35-05. OPS CHECKED GOOD.
